Previous |  Up |  Next

Article

Keywords:
normal identity; Jónsson’s Lemma; congruence distributivity
References:
[1] Chajda I.: Normally presented varieties. Algebra Univ. З4 (1995), 327-335. MR 1350845 | Zbl 0842.08007
[2] Jónsson B.: Algebras whose congruence lattices are distributive. Math. Scand. 21 (1967), 110-121. MR 0237402
[3] Melnik I.I.: Nilpotent shifts of manifolds. Math. Notes 14 (1978), 692-696.
[4] Taylor W.: Characterizing Maľtsev conditions. Algebra Univ. 3 (1973), 351-384. MR 0349537
Partner of
EuDML logo